Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Unique factorization in a principal right ideal domain


Author: R. E. Johnson
Journal: Proc. Amer. Math. Soc. 16 (1965), 526-528
MSC: Primary 16.15
DOI: https://doi.org/10.1090/S0002-9939-1965-0175927-8
MathSciNet review: 0175927
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Ore, Theory of non-commutative polynomials, Ann. Math. 34 (1933), 480-508. MR 1503119
  • [2] N. Jacobson, The theory of rings, Math Surveys No. 2, Amer. Math. Soc., Providence, R. I., 1943. MR 0008601 (5:31f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.15

Retrieve articles in all journals with MSC: 16.15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0175927-8
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society